# SDR YENA20121221685

- Difficulty date: December 21, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 28,072 hours, 9,859 cycles
- System (JASC): 3242 · Brake
- Part: Safety Valve
- Part number: C252430022
- Part serial: H16776
- Condition: Failed
- Location: Brake System
- Part time: 6,405 hours, 2,271 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 390 MCO-LGA, CREW DECLARED EMERGENCY AND AIRCRAFT DIVERTED TO JFK DUE TO BRAKES HOT ECAM ILLUMINATED.  ON TAKEOFF AT ROTATION THE LEFT BRAKES WERE SHOWING 125C WHEN CLEARED FOR TAKEOFF AND SPIKE TO 300C INSTANTANEOUSLY ON ROTATION.  BRAKE TEMPS WERE NORMAL ON LANDING ROLLOUT.  REMOVED AND REPLACED SAFETY VALVE IAW MM 32-42-36.  OPS CHECK GOOD.
